Jump to content
CrazyBoards.org

Less Abilify = Night Sweats?


Recommended Posts

Pdoc cut my abilify dose from 5mg to 2.5mg. In the last week or so I wake up in the morning soaked in sweat. I can feel that I'd been hot but now I have to get out of bed and my clothes are damp and I'm shivering hard.

Are these related?

Link to comment
Share on other sites

For me they are not.  When I wake up is night sweats, it is usually random, although sometimes I think it has to do with eating something sugary right before I sleep.  ie, I can not eat ice cream before or even close to going to sleep because it is a guarantee that I will wake up in a night sweat.

Link to comment
Share on other sites

Last night before bed I brought in a thermometer that tracks high and low temps in a 24hr period. It showed a low of 63F and a high of 68F when I woke up (current temp was 68F). So it's not because my room is getting too hot.

I also wore "summer" pajamas instead of my warmer winter ones. No dice.

Melissa the sugar thing is interesting. I don't think it applies here (I rarely eat less than an hour before bed), but that would've taken me a while to figure out.

Link to comment
Share on other sites

Last night before bed I brought in a thermometer that tracks high and low temps in a 24hr period. It showed a low of 63F and a high of 68F when I woke up (current temp was 68F). So it's not because my room is getting too hot.

I also wore "summer" pajamas instead of my warmer winter ones. No dice.

Melissa the sugar thing is interesting. I don't think it applies here (I rarely eat less than an hour before bed), but that would've taken me a while to figure out.

 

It did take me awhile to put 2 and 2 together about the sugary food and night sweats.  Room temperature didn't affect me either when I was having them.

 

Have you gotten your thyroid checked?  It regulates metabolism and temperature among other stuff.  My endocrinologist just asked me if I had trouble with being too warm/too cold and regulating body temperature.  Maybe look in to that?

Link to comment
Share on other sites

  • 2 weeks later...

My pdoc thinks it might be hormonal. I'm unsure - going on two weeks now. We've agreed not to worry about it for now. She's also told me to stop abilify completely. We shall see how things go.

It's been probably 10 months since my last round of bloodwork. Since then I started abilify and, now, am stopping it. Perhaps I should get bloodwork done again given the metabolic side effects... but I wasn't on it very long.

I dunno. I see pdoc again in January. If it's still an issue then we will discuss next steps I suppose. Clearly something has changed.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...